Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleReduced Gr\"obner bases in polynomial rings over a polynomial ring.
Author(s) Katsusuke Nabeshima
TypeArticle in Journal
AbstractWe propose a new notion of reduced Gröbner bases in polynomial rings over a polynomial ring and we show that every ideal has a unique reduced Gröbner basis. We introduce an algorithm for computing them.
KeywordsGröbner bases
ISSN1661-8270; 1661-8289/e
URL http://link.springer.com/article/10.1007%2Fs11786-008-0060-8
LanguageEnglish
JournalMath. Comput. Sci.
Volume2
Number4
Pages587--599
PublisherSpringer (Birkh\"auser), Basel
Year2009
Edition0
Translation No
Refereed No
Webmaster